# SDR 96ZZZX3191

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 11730641
- Condition: Plug Loose
- Location: V Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK OUT PLUG LOOSE.  REMOVED AND REPLACED.
